RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 114–121 (Mi mz3955)  

This article is cited in 3 scientific papers (total in 3 papers)

Interpolation rational operators of Fejér and de la Vallée-Poussin type

E. A. Rovba

Yanka Kupala State University of Grodno

Full text: PDF file (1079 kB)

English version:
Mathematical Notes, 1993, 53:2, 195–200

Bibliographic databases:

Received: 16.05.1990

Citation: E. A. Rovba, “Interpolation rational operators of Fejér and de la Vallée-Poussin type”, Mat. Zametki, 53:2 (1993), 114–121; Math. Notes, 53:2 (1993), 195–200

Citation in format AMSBIB
\Bibitem{Rov93}
\by E.~A.~Rovba
\paper Interpolation rational operators of Fej\'er and de la Vall\'ee-Poussin type
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 114--121
\mathnet{http://mi.mathnet.ru/mz3955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220817}
\zmath{https://zbmath.org/?q=an:0811.41014}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 195--200
\crossref{https://doi.org/10.1007/BF01208326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400036}


Linking options:
  • http://mi.mathnet.ru/eng/mz3955
  • http://mi.mathnet.ru/eng/mz/v53/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rovba, “Summation rational operators of the Jackson type”, Math. Notes, 61:2 (1997), 221–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Rusak, I. V. Rybachenko, “The Properties of Functions and Approximation by Summation Rational Operators on the Real Axis”, Math. Notes, 76:1 (2004), 103–110  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Danchenko, L. A. Semin, “Sharp quadrature formulas and inequalities between various metrics for rational functions”, Siberian Math. J., 57:2 (2016), 218–229  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020